| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction:user had an inaccurate reference.Test strip - udi#:(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.Pharmacist is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 545 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 141 mg/dl and 139 mg/dl.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 01/31/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history (date / time not set correctly): (b)(6).The customer has not made any recent changes in the diet, exercise.The customer is testing four times a day (fasting).The customer needs the meter immediately and was at the pharmacy.The pharmacist (amy) has provided the customer with a replacement meter and test strips.The pharmacy will receive a replacement meter kit, box of test strips, and two levels of control solutions.
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction:user had an inaccurate reference.(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.Pharmacist is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 545 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 141 mg/dl and 139 mg/dl.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 01/31/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history (date / time not set correctly): (b)(6).Memory concerns: 545 mg/dl ,299 mg/dl.The customer has not made any recent changes in the diet, exercise.The customer is testing four times a day (fasting).